Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 34, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 25, 2016, 11:13 AM CST for Leake County, Mississippi. It took effect at Feb 28, 2016, 6:00 AM CST. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 11:13 AM CST (17:13 UTC)
- In effect from
- Feb 28, 2016, 6:00 AM CST
- Expired
- Feb 29, 2016, 10:48 AM CST
- In force
- 29 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Carthage (CARM6).
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02482550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
323
WGUS44 KJAN 251714
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1113 AM CST THU FEB 25 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Pearl River At Edinburg affecting Leake County
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-262313-
/O.NEW.KJAN.FL.W.0033.160227T1800Z-160228T2100Z/
/ENBM6.1.ER.160227T1800Z.160227T1800Z.160228T0600Z.NO/
1113 AM CST THU FEB 25 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River At Edinburg
* from Saturday afternoon to Sunday afternoon.
* At 9:45 AM Thursday the stage was 17.6 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Saturday afternoon.
* Impact...At 20.0 feet...Minor overbank flooding is occurring south
of the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Edinburg 20 17.6 Thu 10 AM 18.4 19.8 19.9 20.0 12 PM 02/27
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-262312-
/O.NEW.KJAN.FL.W.0034.160228T1200Z-160229T1500Z/
/CARM6.1.ER.160228T1200Z.160228T1200Z.160229T0000Z.NO/
1113 AM CST THU FEB 25 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River Near Carthage
* from Sunday morning to Monday morning.
* At 9:45 AM Thursday the stage was 16.0 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Carthage 17 16.0 Thu 10 AM 16.2 16.7 17.0 17.0 06 AM 02/28
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$8 follow-up statements
860
WGUS84 KJAN 260059
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
659 PM CST THU FEB 25 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Near Carthage affecting Leake County
Pearl River Above Philadelphia affecting Neshoba County
Pearl River At Edinburg affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-270659-
/O.CON.KJAN.FL.W.0029.000000T0000Z-160302T1200Z/
/PLAM6.1.ER.160224T2007Z.160225T2345Z.160301T0600Z.NO/
659 PM CST THU FEB 25 2016
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Wednesday morning.
* At 5:45 PM Thursday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by early Tuesday morning.
* Impact...At 15.0 feet...Most of the camping areas and roadways in
Burnside Lake Water Park are covered by flood water.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Philadelphia 13 14.1 Thu 06 PM 14.1 13.9 13.6 FALLING
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-270659-
/O.CON.KJAN.FL.W.0033.160227T1800Z-160228T2100Z/
/ENBM6.1.ER.160227T1800Z.160227T1800Z.160228T0600Z.NO/
659 PM CST THU FEB 25 2016
The Flood Warning continues for
The Pearl River At Edinburg
* from Saturday afternoon to Sunday afternoon.
* At 5:45 PM Thursday the stage was 17.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Saturday afternoon.
* Impact...At 20.0 feet...Minor overbank flooding is occurring south
of the river.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Edinburg 20 17.8 Thu 06 PM 18.3 19.9 19.9 20.0 12 PM 02/27
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-270659-
/O.EXT.KJAN.FL.W.0034.160228T0600Z-160229T0900Z/
/CARM6.1.ER.160228T0600Z.160228T0600Z.160228T1800Z.NO/
659 PM CST THU FEB 25 2016
The Flood Warning continues for
The Pearl River Near Carthage
* from late Saturday night to late Sunday night.
* At 5:45 PM Thursday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Sunday morning.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Carthage 17 16.0 Thu 06 PM 16.1 16.6 17.0 17.0 06 AM 02/28
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$783
WGUS84 KJAN 261620
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1020 AM CST FRI FEB 26 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-272220-
/O.EXT.KJAN.FL.W.0029.000000T0000Z-160302T0600Z/
/PLAM6.1.ER.160224T2007Z.160226T0415Z.160301T0000Z.NO/
1020 AM CST FRI FEB 26 2016
The Flood Warning continues for
The Pearl River Above Philadelphia
* until late Tuesday night.
* At 9:45 AM Friday the stage was 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river has crested and willwill fall below
flood stage by Monday evening.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 14.0 Fri 10 AM 13.8 13.5 13.2 Crested
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-272219-
/O.EXT.KJAN.FL.W.0034.160228T1200Z-160229T0900Z/
/CARM6.1.ER.160228T1200Z.160228T1200Z.160228T1800Z.NO/
1020 AM CST FRI FEB 26 2016
The Flood Warning continues for
The Pearl River Near Carthage
* from Sunday morning to late Sunday night.
* At 9:45 AM Friday the stage was 16.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Carthage 17 16.1 Fri 10 AM 16.5 17.0 16.6 17.0 06 AM 02/28
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$999
WGUS84 KJAN 270055
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
655 PM CST FRI FEB 26 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
...The Flood Warning continues for the following rivers in
Mississippi..
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-280655-
/O.EXT.KJAN.FL.W.0029.000000T0000Z-160302T0000Z/
/PLAM6.1.ER.160224T2007Z.160226T0415Z.160229T1800Z.NO/
655 PM CST FRI FEB 26 2016
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Tuesday evening.
* At 5:45 PM Friday the stage was 13.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Philadelphia 13 13.9 Fri 06 PM 13.7 13.4 13.1 falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-280654-
/O.CON.KJAN.FL.W.0034.160228T1200Z-160229T0900Z/
/CARM6.1.ER.160228T1200Z.160228T1200Z.160228T1800Z.NO/
655 PM CST FRI FEB 26 2016
The Flood Warning continues for
The Pearl River Near Carthage
* from Sunday morning to late Sunday night.
* At 5:45 PM Friday the stage was 16.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Upper Pearl River
Carthage 17 16.1 Fri 06 PM 16.2 17.0 16.6 17.0 06 AM 02/28
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$926
WGUS84 KJAN 271546
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
946 AM CST SAT FEB 27 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-282146-
/O.EXT.KJAN.FL.W.0029.000000T0000Z-160301T1200Z/
/PLAM6.1.ER.160224T2007Z.160226T0415Z.160229T0600Z.NO/
946 AM CST SAT FEB 27 2016
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Tuesday morning.
* At 8:45 AM Saturday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Philadelphia 13 13.6 Sat 09 AM 13.3 12.9 12.5 Falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-282145-
/O.EXT.KJAN.FL.W.0034.160229T0000Z-160229T2100Z/
/CARM6.1.ER.160229T0000Z.160229T0000Z.160229T0600Z.NO/
946 AM CST SAT FEB 27 2016
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Pearl River Near Carthage
* from Sunday evening to Monday afternoon.
* At 8:45 AM Saturday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Carthage 17 16.2 Sat 09 AM 16.7 16.9 16.1 17.0 06 PM 02/28
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$888
WGUS84 KJAN 280036
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
636 PM CST SAT FEB 27 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-290636-
/O.EXT.KJAN.FL.W.0029.000000T0000Z-160301T0000Z/
/PLAM6.1.ER.160224T2007Z.160226T0415Z.160228T1800Z.NO/
636 PM CST SAT FEB 27 2016
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Monday evening.
* At 5:45 PM Saturday the stage was 13.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by early tomorrow afternoon.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Philadelphia 13 13.4 Sat 06 PM 13.1 12.7 12.4 Falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-290635-
/O.CON.KJAN.FL.W.0034.160229T0000Z-160229T2100Z/
/CARM6.1.ER.160229T0000Z.160229T0000Z.160229T0600Z.NO/
636 PM CST SAT FEB 27 2016
The Flood Warning continues for
The Pearl River Near Carthage
* from Sunday evening to Monday afternoon.
* At 5:45 PM Saturday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow evening.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Upper Pearl River
Carthage 17 16.3 Sat 06 PM 16.6 16.7 16.0 17.0 06 PM 02/28
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$098
WGUS84 KJAN 281609
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1009 AM CST SUN FEB 28 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-292209-
/O.EXT.KJAN.FL.W.0034.160229T0600Z-160301T0300Z/
/CARM6.1.ER.160229T0600Z.160229T0600Z.160229T1200Z.NO/
1009 AM CST SUN FEB 28 2016
...Flood Warning extended until Monday evening...
The Flood Warning continues for
The Pearl River Near Carthage
* from late tonight to Monday evening.
* At 9:45 AM Sunday the stage was 16.6 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage just
after midnight tonight.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Upper Pearl River
Carthage 17 16.6 Sun 10 AM 17.0 16.3 15.4 17.0 12 AM 02/29
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$787
WGUS84 KJAN 290138
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
738 PM CST SUN FEB 28 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC079-010300-
/O.EXT.KJAN.FL.W.0034.160229T1200Z-160301T0300Z/
/CARM6.1.ER.160229T1200Z.160229T1200Z.160229T1200Z.NO/
738 PM CST SUN FEB 28 2016
The Flood Warning continues for
The Pearl River Near Carthage
* from Monday morning to Monday evening.
* At 6:45 PM Sunday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Upper Pearl River
Carthage 17 16.7 Sun 07 PM 17.0 16.3 15.4 17.0 06 AM 02/29
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$682
WGUS84 KJAN 291648
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1048 AM CST MON FEB 29 2016
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-291718-
/O.CAN.KJAN.FL.W.0034.000000T0000Z-160301T0300Z/
/CARM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1048 AM CST MON FEB 29 2016
The Flood Warning is cancelled for
The Pearl River Near Carthage.
* At 9:45 AM Monday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.8 feet. The
river will fall to 14.4 feet by Thursday.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Upper Pearl River
Carthage 17 16.8 Mon 10 AM 16.1 15.3 14.4 Falling
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 25, 11:08 AM CST, 5 minutes earlier.
Area forecast discussion, Feb 25, 11:08 AM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1108 AM CST THU FEB 25 2016 .UPDATE...WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED A SHORTWAVE DROPPING OVER THE MID MISSISSIPPI RIVER VALLEY. THIS SHORTWAVE WILL CONTINUE TO DROP SOUTH THIS AFTERNOON AND SUPPORT THE PUSH OF A DRY REINFORCING COLD FRONT NOTED NEAR THE NATCHEZ TRACE AT LATE MORNING. GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT WILL OFFSET INSOLATION THIS AFTERNOON BUT TEMPERATURES WERE ALREADY RUNNING SEVERAL DEGREES WARMER THAN ANTICIPATED. HAVE INCREASED AFTERNOON HIGHS SEVERAL DEGREES ESPECIALLY SOUTH OF THE HIGHWAY 82 CORRIDOR. /22/ && .AVIATION...VFR FLIGHT CATEGORIES WILL PREVAIL AT ALL TAF SITES TODAY AND TONIGHT. WINDS TODAY WILL BECOME NORTHWESTERLY BETWEEN 10-15 KNOTS...WITH SOME GUSTS AROUND 20 KNOTS POSSIBLE. THESE WILL SUBSIDE TO AROUND 5 KNOTS DURING THE EVENING HOURS. /19/ && .PREV DISCUSSION... /ISSUED 330 AM CST THU FEB 25 2016/ SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)...LATEST SATELLITE IMAGERY SHOWED A LARGE UPPER TROF OVER THE EASTERN CONUS...WHICH WAS ASSOCIATED WITH A CLOSED UPPER LOW OVER THE GREAT LAKES REGION. A SHORT WAVE WAS APPROACHING THE REGION FROM THE NORTHWEST. ON THE SURFACE A FRONTAL BOUNDARY WAS PUSHING SOUTHEAST TOWARD THE REGION. FOR THE PERIOD EXPECT SEVERAL SHORTWAVES TO PASS THROUGH THE CWA WITH LITTLE EFFECT ON OUR DRY WEATHER PATTERN. THE FIRST SHORTWAVE WILL PASS THROUGH THE REGION TONIGHT BEHIND A FRONTAL BOUNDARY WHICH WILL PASS THROUGH OUR SOUTHERN AREAS FOR TODAY. THIS WILL PROVIDE SOME BREEZY CONDITIONS DURING THE DAY. MINIMUM HUMIDITIES SHOULD STAY ABOVE CRITICAL FIRE DANGER LEVELS WITH RECENT RAINFALL. THE SECOND SHORT WAVE WILL TRACK THROUGH THE REGION LATE FRIDAY NIGHT. ON THE SURFACE HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE PLAINS. COOL TEMPS CAN BE EXPECTED FOR THE SHORT TERM. HIGHS FOR TODAY WILL BE IN THE 50S AND 60S...WHICH WILL COOL DOWN INTO THE 50S ON FRIDAY. NIGHTLY LOWS WILL BE MAINLY IN THE 30S./17/ LONGTERM...SATURDAY THROUGH WEDNESDAY...THE WEATHER WILL BE QUITE TRANQUIL AT THE BEGINNING OF THE PERIOD AS HIGH PRESSURE REMAINS PARKED OVER THE LOWER MISSISSIPPI RIVER VALLEY AND MID LEVEL FLOW REMAINS DRY FROM THE NW. THE HIGH PRESSURE CENTER WILL BEGIN SHIFTING EAST BY SUNDAY ALLOWING LOW LEVEL MOISTURE TO ONCE AGAIN RETURN FROM THE GULF OF MEXICO. MEANWHILE...MID LEVEL FLOW WILL BEGIN FLATTENING AS SHORTWAVE AND ITS ATTENDANT COLD FRONT MOVE OUT OF THE NORTHERN PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY. THE TAIL END OF THE COLD FRONT WILL SAG INTO THE FORECAST AREA MONDAY PRODUCING A FEW SHOWERS...BUT SHOULD QUICKLY STALL AND BEGIN LIFTING BACK NORTH AS A WARM FRONT BY MONDAY NIGHT. RIGHT ON ITS HEELS...HOWEVER...WILL BE ANOTHER POWERFUL STORM SYSTEM TAKING SHAPE OVER THE HIGH PLAINS OF CO/KS. GFS/ECMWF/CANADIAN ARE IN AGREEMENT THAT THIS SYSTEM WILL DROP SE TOWARD THE FORECAST AREA BY TUESDAY NIGHT/WEDNESDAY ON A TRACK EERILY SIMILAR TO THE LAST COUPLE OF EVENTS...BUT DIFFERENCES EXIST IN THESE SOLUTIONS ON DEPTH AND SPEED. THE DEEPEST IS THE ECMWF AND THE SLOWEST IS THE CANADIAN. THESE DIFFERENCES MAKE IT DIFFICULT TO NAIL DOWN TIMING AND SCOPE...BUT WHAT IS COMMON AMONGST THEM IS THE NOTION THAT ANOTHER SEVERE WEATHER EVENT WILL BE POSSIBLE...GIVEN THEIR RESPECTIVE MASS/THERMO AND KINEMATIC FIELDS. WILL WAIT...HOWEVER...TO MENTION IN THE HWO UNTIL THEIR SOLUTIONS CAN COME INTO CLOSER ALIGNMENT./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 32 55 36 / 0 0 0 0 MERIDIAN 60 29 56 31 / 0 0 0 0 VICKSBURG 61 33 56 34 / 0 0 0 0 HATTIESBURG 66 33 58 31 / 0 0 0 0 NATCHEZ 62 34 55 35 / 0 0 0 0 GREENVILLE 55 33 53 37 / 0 0 0 0 GREENWOOD 54 30 53 34 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/19/17/26
Hazardous weather outlook, Feb 25, 4:04 AM CST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 404 AM CST THU FEB 25 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 404 AM CST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:26 PM CST | River Flood Warning | JAN | Carroll, Leflore | 26 hr |
| Feb 25, 11:13 AM CST | River Flood Warning | JAN | Leake | 3 days |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.